# SDR SWIA202157759

- Difficulty date: March 5, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1051 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STGR 19L AT F.S. 1051 HAS A MISSDRILLED HOLE AT STGR CLIP LOCATION.     (C-CHECK RO 4/22/2021)    REMOVED AND REPLACED DAMAGED SECTION OF STRINGER 19L FROM FS977 TO FS1060 IAW CRJ700 SRM 53-00-03-201-001-A01 FIGURE 53-00-03-991-805 AND CRJ700 SRM 51-42-21-001-001-A01. STRINGER P/N MM670-35118-003S PO T59029. C/W TASK CARD 51-900-1002-SKY.  COMPLIED WITH ALL STEPS OF REO 670-53-61-1861 REV-- DATED 2021-03-26.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
